International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 3, Pages 391-392
On the post-Widder transform
Departments of Mathematics, Electrical Engineering, and Medicine, University of Southern California, Los Angeles 90007, California, USA
Received 18 June 1978
Copyright © 1978 Richard Bellman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.